# SDR ASAA12511025

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 11,624 hours, 3,610 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT AND F/O SLIDING WINDOWS ARE BINDING WHEN OPENED AND SLIDE BACK.  RE-LUBED UPPER AND LOWER WINDOW TRACK IAW B737 NG AMM 12 25 81 600 801 CAPTAIN AND F/O WINDOW UPPER AND LOWER SLIDE TRACKS.
